# SDR QXEA2015022800102

- Difficulty date: February 28, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 19,855 hours, 21,254 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOTICED PRESSURIZATION RATE OF 1500 FPM WHILE CLIMBING THRU APPROX 6000'.  SHORTLY AFTER 10M, CA PRESS WARNING ILLUMINATED.  RETURNED TO 10M, CA PRESS WARNING INTERMITTENT.  F/A CALLED, AFT PAX DOOR HAD LOUD WIND NOISE. RAN CHECK LIST.  NO OTHER DEFECTS BUT DIFFERENTIAL REMAINED AT ZERO.  RETURNED TO FIELD. LANDING UNEVENTFUL. PERFORMED GVI OF AFT PAX DOOR SEAL AND DOOR SURROUND. NO DEFECTS NOTED. CLEANED SEAL AND LUBED SEAL IAW AMM 12-20-01-640-806, STEP 4.B.(2). PRESSURIZED ACFT IAW AMM 21-00-00-863-801. ACFT PRESSURIZED NORMALLY TO 5.0 DIFF PSI.  NO ABNORMAL LEAKS OR NOISE NOTED FROM INSIDE OR OUTSIDE OF AFT PAX DOOR.  DE-PRESSURIZED IAW AMM 21-00-00-863-802. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
